Skip to Content

Can taking Tums cause stools to be dark or black?

Question is Closed
Report Favorite

Answers (1)

26 Oct 2009

If I take the maximum amount of Tums in a 24 hour period my stool does get darker but not so dark I would consider it black. You just may want to talk with your doctor about that.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is a side effect dark stools?

I took 2 pepto Bismal tablets 2 times yesterday and today I noticed my stools were very dark this morning. Is this a side effect?

1 answer 22 Feb 2011

I was diagnosed today with Gastroparesis caused by medication. I also have Opioid Bowel Dysfunction?

... and use Relistor Inj. My question is if having black stools is a symptom of gastroparesis? I can't find black stools listed anywhere as a ...

2 answers 9 Mar 2012

I have been taking Mucinex 600 mg for 3 days. Can medicine cause black stools?

I was not seeing any signs of black stools before taking the medicine and I am not taking any other medications. I have had a chest cold almost a ...

2 answers 27 Aug 2012

Tums E-X - does the calcium in tums effect any calcium supplements I may take?

would there be possibility of taking too much calcium if I take supplement of about 500mg a day plus my multi vitamin which also has 500 I am a 64 yr ...

1 answer 16 Nov 2014

Since taking Rivaroxaban I sometimes get a totally black toe and twice a black thumb. Has anyone?

... else experienced this? The veins in my hands become very dark blue and together with small red veins which are normally not obvious - my hands ...

0 answers 10 May 2015